# SDR HNAA2021090200440

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 46,330 hours, 42,040 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C EXPERIENCED SMOKE ON FLIGHT DECK AND IN CABIN DURING TAKE OFF. MXT INSP NO.1 AND NO.2 ENGINE INLETS FOR DEBRIS OR DAMAGE, NONE FOUND. ALSO GROUND RAN NO.1 AND NO.2 ENGINES ALTERNATING BETWEEN BLD 1 AND BLEED 2 NO SMOKE AND OR SMELL PRESENT, ALSO PERFORMED PACK 1 AND PACK 2 GVI, NO DAMAGE NOTED OK FOR SERVICE.
